# SDR SWAA2021070679219

- Difficulty date: June 1, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 74,899 hours, 44,315 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 24L LOCATED BS540 AT FWD CARGO COMPARTMENT.  PERFORMED PERMANENT REPAIR ON STR 24L LOCATED BS 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 MATERIAL USED 7075-T0/0.045 PO 2021 134008 1 AND 7075- T0/0.050 PO 2021 139514 1; [06] PERFORMED PERMANENT REPAIR ON STR 24L LOCATED BS 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 MATERIAL USED 7075-T0/0.045 PO 2021 134008 1 AND 7075- T0/0.050 PO 2021 139514 1.. RII ITEM
